# SDR DHL2006764006

- Difficulty date: September 16, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 55,890 hours, 30,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Bs 680-700
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEB DAMAGED BELOW STR 27R BETWEEN STA 680-700 REF. ITEM 1P LP 098862. REMOVED DAMAGED WEB, FABRICATED PO NR 900245 DIM. 18.1250 INCH X 7.1250 INCH, INSTALLED, PRIMED AND TREATED IAW SRM 51-30-2 & 51-10-2 AT STA 680-700 BELOW STR 27R.
